# SDR A6WA202210158344

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R3111775
- Part serial: NSA
- Condition: Corroded
- Location: Fs559+16-Fs559+9
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP RBL 9 FROM FS559+96 TO FS 559+16 HAS AREA OF CORROSION  ****AIRCRAFT REMOVED FROM SERVICE **** FLOOR BEAM REPLACED
